# SDR AALA202402213725

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,581 hours, 25,564 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: K9904
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT CENTER PUMP LIGHT ILLUMINATED WITH SWITCH ON ADDITIONALLY, FUEL WAS DRAINING FROM RIGHT WING CREATING FUEL IMBALANCE CONFIRMING LACK OF PRESSURE FROM RIGHT CENTER PUMP.  LEFT SIDE OPERATED NORMALLY. FOUND RELAY K9904 DEFECTIVE, REMOVED AND REPLACED K9904. PER SWPM 20-81-22. BOOST CHECK GOOD, PER AMM 28-22-41.
